# SDR IPXA09156795

- Difficulty date: July 17, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 7,497 hours, 5,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CARGO DECK FLOOR PANEL 262PF REQUIRES EVALUATION FOR SRM REPAIR OR REPLACEMENT PER UPS EO A300-5320-16407-C.  FABRICATED FLOOR PANEL 262PF PER UPS EO A-300-5320-16407-C APP B.
